Show simple item record

dc.contributor.authorSquassina, Marco ( )
dc.date.accessioned2019-11-22T16:14:08Z
dc.date.available2019-11-22T16:14:08Z
dc.date.issued1999-05-10
dc.identifier.citationSquassina, M. (1999). Existence of multiple solutions for quasilinear diagonal elliptic systems. Electronic Journal of Differential Equations, 1999(14), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8875
dc.description.abstractNonsmooth-critical-point theory is applied in proving multiplicity results for the quasilinear symmetric elliptic system -∑ni,j=1 Dj (αkij (x, u)Diuk) + 1/2 ∑ni,j=1 ∑Nh=1 Dsk αhij (x, u) Diuh Djuh = gk (x, u), for k = 1, .., N.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectQuasilinear elliptic differential systemsen_US
dc.subjectNonsmooth critical point theoryen_US
dc.titleExistence of Multiple Solutions for Quasilinear Diagonal Elliptic Systemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record